# SDR DL72K962048

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING PER SI 4-58630-12, A 2 INCH CRACK WAS FOUND OUT OF A LIGHTENING HOLE IN VERTICAL BEAM AT LBL 26.83 ON AFT SIDE OF BS 1183 BULKHEAD.  THIS IS TYPICAL OF DAMAGE ADDRESSED BY BACO SB 727-53-0182.  SI ALLOWS INSTALLATION OF REPAIR PER  EO 4-58630-3 ON ONE SIDE ONLY AT LIAISON ENGINEERING'S DISCRETION.
